# SDR CALA2017060501692

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 67,638 hours, 7,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, AISLE, AT ROW 55 LEFT INOPERATIVE. FOUND LIGHT DISCONNECTED DUE TO PASSENGER KICKING, RECONNECTED AND OP CHKED REF AMM 33-51-00-501 CHECKS OK. INSPECTED IAW MX ACTION AND OP CHECKED GOOD IAW AMM 33-51-00-501.
